Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2011, 6:58 PM CDT for 5 counties in Illinois. It was in force for 62 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 6:58 PM CDT (23:58 UTC)
- Expired
- Jun 4, 2011, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Logan County, IL, Mason County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 23 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:12 PM CDT | TSTM WND DMG | New Holland, IL | POWER POLES BLOWN DOWN. |
| Jun 4, 7:15 PM CDT | TSTM WND DMG | Greenview, IL | NUMEROUS TREES BLOWN DOWN. |
| Jun 4, 7:15 PM CDT | TSTM WND DMG | Sweetwater, IL | NUMEROUS TREES BLOWN DOWN |
| Jun 4, 7:18 PM CDT | TSTM WND DMG | Petersburg, IL | NUMEROUS TREES BLOWN DOWN. |
| Jun 4, 7:20 PM CDT | TSTM WND GST 50 | 4 Ne Middletown, IL | |
| Jun 4, 7:20 PM CDT | HAIL 1 | 4 Ne Middletown, IL | |
| Jun 4, 7:25 PM CDT | TSTM WND DMG | Lincoln, IL | 2 TREES BLOWN INTO POWER POLE AND TOOK THE POWER LINES DOWN. |
| Jun 4, 7:25 PM CDT | TSTM WND GST 50 | Elkhart, IL | |
| Jun 4, 7:25 PM CDT | HAIL 0.5 | Elkhart, IL | |
| Jun 4, 7:30 PM CDT | TSTM WND DMG | Middletown, IL | LARGE TREE BLOWN INTO POWER POLE WHICH TOOK DOWN POWER LINE. |
| Jun 4, 7:33 PM CDT | TSTM WND GST 50 | Broadwell, IL | |
| Jun 4, 7:33 PM CDT | HAIL 0.5 | Broadwell, IL | |
| Jun 4, 7:39 PM CDT | TSTM WND DMG | 1 E Dawson, IL | SEVERAL METAL POWER POLES TOPPLED AND HIGH TENSION POWER LINES SNAPPED ON OLD ROUTE 36. |
| Jun 4, 7:42 PM CDT | TSTM WND DMG | Chestnut, IL | 2 TREES KNOCKED DOWN POWER LINES. |
| Jun 4, 7:48 PM CDT | TSTM WND DMG | 1 W Cornland, IL | IL ROUTE 54 CLOSED DUE TO POWER LINES DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2749 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441
WUUS53 KILX 042358
SVRILX
ILC017-107-125-129-167-050100-
/O.NEW.KILX.SV.W.0140.110604T2358Z-110605T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
LOGAN COUNTY IN CENTRAL ILLINOIS...
EASTERN MASON COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 800 PM CDT.
* AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KILBOURNE...OR 11 MILES SOUTH OF HAVANA...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
MASON CITY...LINCOLN...TALLULA...EASTON...PETERSBURG...GREENVIEW...
ATHENS...SAN JOSE...MIDDLETOWN...SHERMAN...EMDEN...WILLIAMSVILLE...
RIVERTON...HARTSBURG...ELKHART...CORNLAND...MOUNT PULASKI...
BEASON...ATLANTA AND ATTERBERRY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 102 AND 141.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 112 AND 121.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4033 8999 4027 8915 4025 8915 3981 8927
3994 9011
TIME...MOT...LOC 2358Z 279DEG 29KT 4015 8996
WIND...HAIL 60MPH 1.00IN
$$
BARNES2 follow-up statements
663
WWUS53 KILX 050033
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT SAT JUN 4 2011
ILC017-050043-
/O.CAN.KILX.SV.W.0140.000000T0000Z-110605T0100Z/
CASS IL-
733 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4031 8976 4027 8915 4025 8915 3981 8927
3991 8994
TIME...MOT...LOC 0033Z 279DEG 29KT 4010 8960
$$
ILC107-125-129-167-050100-
/O.CON.KILX.SV.W.0140.000000T0000Z-110605T0100Z/
LOGAN IL-MASON IL-MENARD IL-SANGAMON IL-
733 PM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SANGAMON...MENARD...EAST CENTRAL MASON AND LOGAN COUNTIES UNTIL 800
PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDDLETOWN...OR 7 MILES SOUTHEAST OF MASON CITY...MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SHERMAN...WILLIAMSVILLE...HARTSBURG...ELKHART...
CORNLAND...MOUNT PULASKI...CHESTNUT...BEASON...ATLANTA...FANCY
PRAIRIE...SPAULDING...BROADWELL...DAWSON...BUFFALO AND LAWNDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4031 8976 4027 8915 4025 8915 3981 8927
3991 8994
TIME...MOT...LOC 0033Z 279DEG 29KT 4010 8960
WIND...HAIL 60MPH 1.00IN
$$
BARNES681
WWUS53 KILX 050101
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT SAT JUN 4 2011
ILC107-125-129-167-050111-
/O.EXP.KILX.SV.W.0140.000000T0000Z-110605T0100Z/
LOGAN IL-MASON IL-MENARD IL-SANGAMON IL-
801 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANGAMON...
MENARD...EAST CENTRAL MASON AND LOGAN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 4031 8976 4027 8915 4025 8915 3981 8927
3991 8994
TIME...MOT...LOC 0033Z 279DEG 29KT 4010 8960
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:52 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 4, 6:52 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 652 PM CDT SAT JUN 4 2011 .DISCUSSION... ISSUED 302 PM CDT SAT JUN 4 2011 ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL ILLINOIS. AN APPROACHING COLD FRONT CURRENTLY EXTENDS FROM NORTHERN ONTARIO INTO THE CENTRAL PLAINS. THIS FRONT WILL SINK INTO THE FORECAST AREA LATER TODAY...REMAINING IN THE VICINITY UNTIL MONDAY. THIS FRONT IS EXPECTED TO BE THE FOCUS FOR PERIODIC SHOWER/STORM CHANCES WHILE IT IS AROUND. ANOTHER FRONT...FOLLOWING A SIMILAR TRACK TO THIS ONE...SHOULD ARRIVE BY THURSDAY/FRIDAY WITH A RENEWED THREAT FOR SHOWERS/STORMS. MAIN FORECAST CONCERNS REVOLVE AROUND PRECIPITATION CHANCES WITH THESE FRONTS AND ANY NOCTURNAL MCS/S...AS WELL AS HOW HOT IT WILL BE FOR THE UPCOMING WEEK. 12Z MODELS CONTINUE TO BE IN SURPRISINGLY GOOD AGREEMENT WITH RESPECT TO MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DIFFERENCES PERSIST WITH THE MESOSCALE CONVECTIVE DETAILS...AND THESE INDIVIDUAL DETAILS WILL STILL NEED TO BE FINE TUNED AS THEY BECOME VERY SHORT TERM FORECAST CONCERNS. SHORT TERM...TONIGHT THROUGH MONDAY...VIGOROUS SHORT WAVE OVER THE WESTERN GREAT LAKES/NORTHERN ONTARIO WILL HELP DRIVE A COLD FRONT INTO THE REGION TONIGHT. ONCE THE FRONT ARRIVES...IT WILL TEND TO STALL OUT IN THE VICINITY UNTIL MONDAY AS IT BECOMES MORE PARALLEL TO THE UPPER LEVEL FLOW. THE FRONT WILL SHIFT BACK NORTH AS A WARM FRONT ON MONDAY AS UPPER LEVEL RIDGING STARTS TO BUILD INTO THE AREA. SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS AT LEAST NORTHERN PORTIONS OF THE FORECAST AREA BY THIS EVENING AS THE FRONT DRAWS CLOSER. AN 18Z ILX SPECIAL SOUNDING SHOWED THE LOCAL AIRMASS WAS STILL CAPPED...BUT THIS SHOULD BE ABLE TO BE BROKEN AS THE FRONT PUSHES IN. THUNDERSTORM CHANCES SHOULD BE MUCH LOWER AS YOU HEAD SOUTH TOWARD THE I-70 CORRIDOR AS THE FRONT WILL BE ARRIVING AT A LESS FAVORABLE TIME OF DAY...AND THE CAPPING IS MUCH STRONGER AS IS SUGGESTED BY THE MUCH MORE MIXED OUT SURFACE DEW POINTS. MCS DEVELOPMENT IS SUGGESTED BY MANY MODEL SOLUTIONS LATER TONIGHT IN THE VICINITY OF THE MO/IA BORDER AND THIS COMPLEX WOULD TEND TO TRACK SOUTHEAST TOWARD THE FORECAST AREA BY SUNDAY MORNING. OUTFLOW BOUNDARIES FROM THIS COMPLEX AND THE STALLED FRONT SHOULD SERVE AS THE FOCUS FOR DIURNAL SHOWER/STORM DEVELOPMENT AGAIN SUNDAY AFTERNOON/EVENING. SEVERE STORMS ARE POSSIBLE INTO THIS EVENING IN NORTHERN SECTIONS OF THE FORECAST AREA GIVEN CAPE VALUES OF 3-4K J/KG ONCE THE CAP BREAKS...THOUGH SHEAR PROFILES ARE NOT THAT GREAT. ECHO TRAINING ON THE WEST/EAST ORIENTED FRONT ALSO SUGGESTS A HEAVY RAIN THREAT. INSTABILITY IS EXPECTED TO BE SIMILAR SUNDAY AFTERNOON/EVENING... BUT SHEAR PROFILES ARE EXPECTED TO BE STRONGER. THE PRECIPITATION RISK SHOULD TAPER OFF MONDAY AS THE FRONT SHIFTS BACK NORTH OF THE FORECAST AREA...AND HEAT/HUMIDITY RE INTENSIFY. LONG TERM...TUESDAY THROUGH SATURDAY...UPPER/SURFACE RIDGING BUILD SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY. THIS SUPPORTS QUIET WEATHER BUT INCREASINGLY OPPRESSIVE HEAT/HUMIDITY. A STRONG WAVE TOPPING THE RIDGE WILL PUSH ANOTHER SLOW MOVING FRONT INTO THE AREA FOR THURSDAY INTO SATURDAY...PROVIDING ANOTHER PERIOD OF UNSETTLED WEATHER. WELL ABOVE NORMAL HEAT/HUMIDITY WILL PERSIST. BAK && .AVIATION... ISSUED 652 PM CDT SAT JUN 4 2011...FOR THE 00Z TAFS STORMS ARE DEVELOPING ALONG A COLD FRONT THAT IS DROPPING SOUTH ACROSS CENTRAL ILLINOIS. THE STORMS ARE MOVING FROM WEST TO EAST AS THE FRONT DROPS SOUTH...SO HEAVY RAIN WILL BE POSSIBLE ALONG WITH HAIL. WILL INCLUDE 2 TO 3 HOUR TEMPOS AT ALL TAF SITES FOR THE MOST LIKELY PERIOD OF STRONG STORM ACTIVITY. THAT SHOULD BE 00-02Z FOR PIA/BMI, 03Z FOR CMI, AND 04Z FOR SPI/DEC. PIA AND BMI APPEAR TO BE NORTH CLEAR OF THE STRONGEST STORMS...WITH DEC IN THE PATH OF THE STRONGEST STORM IF IT HOLDS TOGETHER THROUGH 830 PM. WINDS WILL NOT BE STRONG...MAINLY WESTERLY UNTIL THE FRONT PASSES...THEN NORTHWEST. A STRONG COMPLEX OF STORMS MAY DEVELOP LATE TONIGHT IN S IOWA/N MISSOURI THAT MAY MOVE INTO OUR WESTERN COUNTIES SUNDAY MORNING. WE HAVE A VCTS FOR MOST OF THE DAY TOMORROW TO ACCOUNT FOR STORM ACTIVITY. STORMS WILL BE TIED TO WHERE THE COLD FRONT STALLS OUT IN OUR SOUTH-CENTRAL COUNTIES...POSSIBLY FROM SPI TO MTO. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT SAT JUN 4 2011 ILZ027>031-036>038-040>043-047>053-051100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ044>046-054>057-061-051100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ062-063-066>068-071>073-051100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 342 PM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY. FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Jun 4, 4:51 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 4 E GOODFIELD 40.63N 89.19W
06/04/2011 M0.75 INCH WOODFORD IL MESONET
&&
JRPLocal storm report, Jun 4, 6:01 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 3 NW HUNTSVILLE 40.21N 90.91W
06/04/2011 M1.75 INCH SCHUYLER IL EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED AT WEINBERG-KING STATE
PARK.
&&
JRPLocal storm report, Jun 4, 6:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
630 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL 3 S LITTLETON 40.19N 90.62W
06/04/2011 M0.50 INCH SCHUYLER IL LAW ENFORCEMENT
&&
JRPLocal storm report, Jun 4, 6:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL RUSHVILLE 40.12N 90.57W
06/04/2011 M0.50 INCH SCHUYLER IL LAW ENFORCEMENT
&&
JRPLocal storm report, Jun 4, 6:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ASTORIA 40.23N 90.36W
06/04/2011 M1.00 INCH FULTON IL TRAINED SPOTTER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 40 min |
| Jun 4, 5:41 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 64 min |
| Jun 4, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.